Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Interactions with Atripla/Celebrex/N.O. Xplode
Aug 29, 2009

I will be starting atripla in about a week...On another site it said celebrex is a major drug interaction with atripla. I thought my dr checked this and said it was ok?

Also I take workout supplements like NO Xplode and Creatine. Anything wrong with that and Atripla?

Response from Dr. Henry

The efavirenz in Atripla can interact with COX-2 inhibitors such as celebrex resulting in higher levels of the celebrex which can put a patient at higher risk for serious side effects. I am not aware of any known interaction between creatine or NO Xplode but there have been no formal published to my knowledge. If any reader is aware of any studies/papers please post. KH



Previous
Elevated liver enzymes
Next
Another PN question.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement